Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Scabies and such

For the past couple of months I have been struggling with a couple of things. First things first about 5 Months ago I moved out of home. I moved to share accommodation with my own bathroom and room. I washed my sheets and such ever so often. First things was I got Genital Warts. I got them about end of fed start/mid march and then about march april it must of been i started getting scabies. started at my hands and moved else where like groin area and buttocks and such. i was using Aldara for the Genital Warts and at early stages of scabies was told it was ezcema or something so I was using diprosone.. I was also having antibiotics, Zinc Complex, Vitamin A, Immune Defence, Catapress, Omega 3 + Ginko using a sorbolene lotion, somac, Quedella, liquid soaps and this special soap for ezcema. I also had ivermectin twice. 1 week apart like my Dermatologist told me too.. Also i had to drop out of uni this semester as I found it difficult to concentrate and study =( It has been really stressful and worrying what this is all about. I put the Quedella treatment on again tonight so this is the 2nd time I am using it.. Also I have some other issues. Kinda first time doing this and such but I have added photos of my groin and such and wanted to know the possibilities of what they could be. Also please note I have refrained from sexual activity for the past 4 months and stop drinking 4 months ago..

http://i40.tinypic.com/14j83e8.jpg
http://i44.tinypic.com/kd0ei8.jpg
http://i44.tinypic.com/5peljs.jpg
http://i43.tinypic.com/2l8it6s.jpg

I can't afford to see dermatologist again so don't suggest :P it was like $170 last time haha. I have spent nearly $1200 on medical stuff in the last couple of months. I am really over all this and I want it all gone :( So help is very very very appreciated.
5 Responses
Avatar universal
Help on this please =( ?
Avatar universal
Sometimes even after treatment or the mite the dead parasite sometimes causes great agony by delayed hypersenitvity.Take cap benadryl 1 at bedtime,apply elocon creme in itchy areas.You will be back to normal.
Avatar universal
thankyou heaps! I just took an Antihistamine then, Telfast. Yeah because I stopped taking them a while back probably like 2 weeks ago . .
Avatar universal
Sorry didn't realise links didn't work =.=.
This si picture of penis and lumps.
[url=http://www.imagehosting.com/][img][/img][/url]
Avatar universal
no wait sorry =.= didn't work

http://img194.imageshack.us/i/dsc01066q.jpg/

there we go :)
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions